# SDR A6WA201643571

- Difficulty date: February 13, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 29,317 hours, 28,363 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Indicator
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3847 STRONG FUEL SMELL IN REAR OF CABIN.  PRIOR CREW REPORTS APU HUNG START.  INSPECTED APU, FOUND DIFF PRESS INDICATOR LEAKING FUEL IAW 296975 3.  LOG 296975 3 REF 975/2 APU FUEL LEAK.  COMPLIED WITH CM ACTION.  PLACARDED & PLACED ON MEL.  M/C FUEL FILTER BOWL DELTA P INDICATOR LEAKING.  R & R APU FUEL CONTROL IAW AMM 49-31-01.  OPERATIONS CHECKED GOOD.  REMOVED FROM MEL & REMOVED PLACARD.
